Alert archive / Texas / Blizzard Warnings in 2022
Blizzard Warning 1, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this blizzard warning at Feb 2, 2022, 2:34 PM CST for Culberson County, Texas. It was in force for 21 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Feb 2, 2022, 2:34 PM CST (20:34 UTC)
- Expired
- Feb 3, 2022, 12:00 PM CST
- In force
- 21 hr
- Issued by
- NWS Midland/Odessa, TX
County Culberson County, TX
The radar
The El Paso radar (KEPZ), 212 km from the middle of the area, began a volume at 20:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 3, 9:00 AM CST | SNOW 2.5 | Kent, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 12:00Z, 8.6 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2497 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 33 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
789 WWUS44 KMAF 022034 WSWMAF URGENT - WINTER WEATHER MESSAGE National Weather Service Midland/Odessa TX 234 PM CST Wed Feb 2 2022 TXZ270-271-031100- /O.UPG.KMAF.WS.W.0001.000000T0000Z-220203T1800Z/ /O.NEW.KMAF.BZ.W.0001.220202T2034Z-220203T1800Z/ /O.NEW.KMAF.WC.Y.0002.220203T0900Z-220203T1600Z/ Guadalupe Mountains Above 7000 Feet- Guadalupe and Delaware Mountains- Including the city of Pine Springs 234 PM CST Wed Feb 2 2022 /134 PM MST Wed Feb 2 2022/ ...BLIZZARD WARNING IN EFFECT UNTIL NOON CST /11 AM MST/ THURSDAY... ...WIND CHILL ADVISORY IN EFFECT FROM 3 AM CST /2 AM MST/ TO 10 AM CST /9 AM MST/ THURSDAY... * WHAT...For the Blizzard Warning, blizzard conditions. Additional snow accumulations of 4 to 7 inches. Winds gusting as high as 60 mph. For the Wind Chill Advisory, very cold wind chills expected. Wind chills as low as 15 below zero. * WHERE...Guadalupe and Delaware Mountains in Texas. * WHEN...For the Blizzard Warning, until noon CST /11 AM MST/ Thursday. For the Wind Chill Advisory, from 3 AM CST /2 AM MST/ to 10 AM CST /9 AM MST/ Thursday. * IMPACTS...Travel could be very difficult to impossible. The hazardous conditions could impact the morning or evening commute. Strong winds could cause tree damage. The cold wind chills could result in hypothermia if precautions are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... Travel should be restricted to emergencies only. If you must travel, have a winter survival kit with you. If you get stranded, stay with your vehicle. Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. The latest road conditions can be obtained by calling 800-452- 9292. && $$ NMZ027-031100- /O.NEW.KMAF.WC.Y.0002.220203T0900Z-220203T1600Z/ /O.CON.KMAF.WS.W.0001.000000T0000Z-220203T1800Z/ Guadalupe Mountains of Eddy County- Including the city of Queen 134 PM MST Wed Feb 2 2022 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 AM MST THURSDAY... ...WIND CHILL ADVISORY IN EFFECT FROM 2 AM TO 9 AM MST THURSDAY... * WHAT...For the Winter Storm Warning, heavy snow. Additional snow accumulations of 5 to 8 inches. Winds gusting as high as 45 mph. For the Wind Chill Advisory, very cold wind chills expected. Wind chills as low as 15 below zero. * WHERE...Guadalupe Mountains of Eddy County. * WHEN...For the Winter Storm Warning, until 11 AM MST Thursday. For the Wind Chill Advisory, from 2 AM to 9 AM MST Thursday. * IMPACTS...Travel could be very difficult to impossible. The hazardous conditions could impact the morning or evening commute. The cold wind chills could result in hypothermia if precautions are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. The latest road conditions can be obtained by calling 800-432- 4269. && $$ TXZ047-048-052-053-031100- /O.CON.KMAF.WS.W.0001.000000T0000Z-220203T1800Z/ Borden-Scurry-Howard-Mitchell- Including the cities of Big Spring and Colorado City 234 PM CST Wed Feb 2 2022 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON CST THURSDAY... * WHAT...Heavy mixed precipitation. Additional snow accumulations of 3 to 5 inches and ice accumulations of up to one tenth of an inch. * WHERE...Borden, Scurry, Mitchell and Howard Counties. * WHEN...Until noon CST Thursday. * IMPACTS...Travel could be very difficult. The hazardous conditions could impact the morning or evening commute. The cold wind chills as low as 5 below zero could result in hypothermia if precautions are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions can be obtained by calling 800-452- 9292. && $$ NMZ028-TXZ272-273-277-278-031100- /O.CON.KMAF.WS.W.0001.000000T0000Z-220203T1800Z/ Eddy County Plains-Van Horn and Highway 54 Corridor- Eastern Culberson County-Davis Mountains- Davis Mountains Foothills- Including the cities of Artesia, Carlsbad, Van Horn, Fort Davis, and Alpine 234 PM CST Wed Feb 2 2022 /134 PM MST Wed Feb 2 2022/ ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON CST /11 AM MST/ THURSDAY... * WHAT...Heavy mixed precipitation. Additional snow accumulations of 3 to 5 inches and ice accumulations of a light glaze. Winds gusting as high as 40 mph. * WHERE...In New Mexico, Eddy County Plains. In Texas, Eastern Culberson County, Van Horn and Highway 54 Corridor and Davis Mountains Foothills, and Davis Mountains. * WHEN...Until noon CST /11 AM MST/ Thursday. * IMPACTS...Travel could be very difficult to impossible. The hazardous conditions could impact the morning or evening commute. The cold wind chills as low as 5 below zero could result in hypothermia if precautions are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. In New Mexico, the latest road conditions can be obtained by calling 800-432-4269. In Texas, the latest road conditions can be obtained by calling 800-452-9292. && $$ NMZ029-033-TXZ045-046-031100- /O.NEW.KMAF.WC.Y.0002.220203T0900Z-220203T1600Z/ /O.CON.KMAF.WW.Y.0003.000000T0000Z-220203T1800Z/ Northern Lea County-Central Lea County-Gaines-Dawson- Including the cities of Tatum, Hobbs, Lovington, Seminole, and Lamesa 234 PM CST Wed Feb 2 2022 /134 PM MST Wed Feb 2 2022/ ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM MST/ THURSDAY... ...WIND CHILL ADVISORY IN EFFECT FROM 3 AM CST /2 AM MST/ TO 10 AM CST /9 AM MST/ THURSDAY... * WHAT...For the Winter Weather Advisory, mixed precipitation. Additional snow accumulations of 1 to 3 inches and ice accumulations of a light glaze. For the Wind Chill Advisory, very cold wind chills expected. Wind chills as low as 10 below zero. * WHERE...In New Mexico, Northern Lea and Central Lea Counties. In Texas, Gaines and Dawson Counties. * WHEN...For the Winter Weather Advisory, until noon CST /11 AM MST/ Thursday. For the Wind Chill Advisory, from 3 AM CST /2 AM MST/ to 10 AM CST /9 AM MST/ Thursday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the morning or evening commute. The cold wind chills could result in hypothermia if precautions are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. In New Mexico, the latest road conditions can be obtained by calling 800-432-4269. In Texas, the latest road conditions can be obtained by calling 800-452-9292. && $$ TXZ082-279-031100- /O.EXA.KMAF.WW.Y.0003.000000T0000Z-220203T1800Z/ Terrell-Central Brewster County- Including the cities of Dryden, Sanderson, and Panther Junction 234 PM CST Wed Feb 2 2022 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL NOON CST THURSDAY... * WHAT...Mixed precipitation. Additional snow accumulations of up to one inch and ice accumulations of around one tenth of an inch. * WHERE...Terrell and Central Brewster Counties. * WHEN...Until noon CST Thursday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the morning or evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions can be obtained by calling 800-452- 9292. && $$ NMZ034-TXZ050-051-059>063-067>070-075-274-276-031100- /O.CON.KMAF.WW.Y.0003.000000T0000Z-220203T1800Z/ Southern Lea County-Andrews-Martin-Loving-Winkler-Ector-Midland- Glasscock-Ward-Crane-Upton-Reagan-Pecos-Reeves County Plains- Marfa Plateau- Including the cities of Eunice, Jal, Andrews, Stanton, Mentone, Kermit, Odessa, Midland, Monahans, Crane, McCamey, Rankin, Big Lake, Fort Stockton, Pecos, and Marfa 234 PM CST Wed Feb 2 2022 /134 PM MST Wed Feb 2 2022/ ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM MST/ THURSDAY... * WHAT...Mixed precipitation. Additional snow accumulations of 1 to 3 inches and ice accumulations of around one tenth of an inch. * WHERE...Portions of southeast New Mexico and southwest and western Texas. * WHEN...Until noon CST /11 AM MST/ Thursday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the morning or evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. In New Mexico, the latest road conditions can be obtained by calling 800-432-4269. In Texas, the latest road conditions can be obtained by calling 800-452-9292. && $$ For more information from the National Weather Service visit https://weather.gov/midland
1 follow-up statement
862 WWUS44 KMAF 030905 WSWMAF URGENT - WINTER WEATHER MESSAGE National Weather Service Midland/Odessa TX 305 AM CST Thu Feb 3 2022 TXZ270-271-031800- /O.CON.KMAF.BZ.W.0001.000000T0000Z-220203T1800Z/ /O.CON.KMAF.WC.Y.0002.000000T0000Z-220203T1600Z/ Guadalupe Mountains Above 7000 Feet- Guadalupe and Delaware Mountains- Including the city of Pine Springs 305 AM CST Thu Feb 3 2022 /205 AM MST Thu Feb 3 2022/ ...BLIZZARD WARNING REMAINS IN EFFECT UNTIL NOON CST /11 AM MST/ TODAY... ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST /9 AM MST/ THIS MORNING... * WHAT...For the Blizzard Warning, blizzard conditions. Additional snow accumulations of 2 to 5 inches. Winds gusting as high as 60 mph. For the Wind Chill Advisory, very cold wind chills expected. Wind chills as low as 15 below zero. * WHERE...Guadalupe and Delaware Mountains in Texas. * WHEN...For the Blizzard Warning, until noon CST /11 AM MST/ Thursday. For the Wind Chill Advisory, from 3 AM CST /2 AM MST/ to 10 AM CST /9 AM MST/ Thursday. * IMPACTS...Travel could be very difficult to impossible. The hazardous conditions could impact the morning or evening commute. The cold wind chills could result in hypothermia. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, have a winter survival kit with you. If you get stranded, stay with your vehicle. Wear appropriate clothing, a hat, and gloves. The latest road conditions can be obtained by calling 800-452- 9292. && $$ NMZ027-031800- /O.CON.KMAF.WS.W.0001.000000T0000Z-220203T1800Z/ /O.CON.KMAF.WC.Y.0002.000000T0000Z-220203T1600Z/ Guadalupe Mountains of Eddy County- Including the city of Queen 205 AM MST Thu Feb 3 2022 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING... ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM MST THIS MORNING... * WHAT...For the Winter Storm Warning, heavy snow. Additional snow accumulations of 2 to 5 inches. Winds gusting as high as 45 mph. For the Wind Chill Advisory, very cold wind chills expected. Wind chills as low as 15 below zero. * WHERE...Guadalupe Mountains of Eddy County. * WHEN...For the Winter Storm Warning, until 11 AM MST Thursday. For the Wind Chill Advisory, from 2 AM to 9 AM MST Thursday. * IMPACTS...Travel could be very difficult to impossible. The hazardous conditions could impact the morning or evening commute. The cold wind chills could result in hypothermia. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. Wear appropriate clothing, a hat, and gloves. The latest road conditions can be obtained by calling 800-432- 4269. && $$ TXZ047-048-052-053-031800- /O.CON.KMAF.WS.W.0001.000000T0000Z-220203T1800Z/ Borden-Scurry-Howard-Mitchell- Including the cities of Big Spring and Colorado City 305 AM CST Thu Feb 3 2022 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY... * WHAT...Additional snow accumulations to around 1 inch. * WHERE...Borden, Scurry, Mitchell and Howard Counties. * WHEN...Until noon CST Thursday. * IMPACTS...Travel could be very difficult. The hazardous conditions could impact the morning or evening commute. Wind chills as low as 5 below zero could result in hypothermia. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions can be obtained by calling 800-452- 9292. && $$ NMZ028-TXZ272-273-277-278-031800- /O.CON.KMAF.WS.W.0001.000000T0000Z-220203T1800Z/ Eddy County Plains-Van Horn and Highway 54 Corridor- Eastern Culberson County-Davis Mountains- Davis Mountains Foothills- Including the cities of Artesia, Carlsbad, Van Horn, Fort Davis, and Alpine 305 AM CST Thu Feb 3 2022 /205 AM MST Thu Feb 3 2022/ ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON CST /11 AM MST/ TODAY... * WHAT...Additional snow accumulations of 1 to 3 inches and ice accumulations of a light glaze. Winds gusting as high as 40 mph. * WHERE...In New Mexico, Eddy County Plains. In Texas, Eastern Culberson County, Van Horn and Highway 54 Corridor and Davis Mountains Foothills, and Davis Mountains. * WHEN...Until noon CST /11 AM MST/ Thursday. * IMPACTS...Travel could be very difficult to impossible. The hazardous conditions could impact the morning or evening commute. Wind chills as low as 5 below zero could result in hypothermia. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. In New Mexico, the latest road conditions can be obtained by calling 800-432-4269. In Texas, the latest road conditions can be obtained by calling 800-452-9292. && $$ NMZ029-033-TXZ045-046-031800- /O.CON.KMAF.WW.Y.0003.000000T0000Z-220203T1800Z/ /O.CON.KMAF.WC.Y.0002.000000T0000Z-220203T1600Z/ Northern Lea County-Central Lea County-Gaines-Dawson- Including the cities of Tatum, Hobbs, Lovington, Seminole, and Lamesa 305 AM CST Thu Feb 3 2022 /205 AM MST Thu Feb 3 2022/ ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM MST/ TODAY... ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST /9 AM MST/ THIS MORNING... * WHAT...For the Winter Weather Advisory, additional snow accumulations near 1 inch. For the Wind Chill Advisory, very cold wind chills expected. Wind chills as low as 10 below zero. * WHERE...In New Mexico, Northern Lea and Central Lea Counties. In Texas, Gaines and Dawson Counties. * WHEN...For the Winter Weather Advisory, until noon CST /11 AM MST/ Thursday. For the Wind Chill Advisory, from 3 AM CST /2 AM MST/ to 10 AM CST /9 AM MST/ Thursday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the morning or evening commute. Wind chills could result in hypothermia if precautions are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. In New Mexico, the latest road conditions can be obtained by calling 800-432-4269. In Texas, the latest road conditions can be obtained by calling 800-452-9292. && $$ NMZ034-TXZ050-051-059>063-067>070-075-082-274-276-279-031800- /O.CON.KMAF.WW.Y.0003.000000T0000Z-220203T1800Z/ Southern Lea County-Andrews-Martin-Loving-Winkler-Ector-Midland- Glasscock-Ward-Crane-Upton-Reagan-Pecos-Terrell- Reeves County Plains-Marfa Plateau-Central Brewster County- Including the cities of Eunice, Jal, Andrews, Stanton, Mentone, Kermit, Odessa, Midland, Monahans, Crane, McCamey, Rankin, Big Lake, Fort Stockton, Dryden, Sanderson, Pecos, Marfa, and Panther Junction 305 AM CST Thu Feb 3 2022 /205 AM MST Thu Feb 3 2022/ ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM MST/ TODAY... * WHAT...Additional snow accumulations near 1 inch. * WHERE...Portions of southeast New Mexico and southwest and western Texas. * WHEN...Until noon CST /11 AM MST/ Thursday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the morning or evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. In New Mexico, the latest road conditions can be obtained by calling 800-432-4269. In Texas, the latest road conditions can be obtained by calling 800-452-9292. && $$ For more information from the National Weather Service visit https://weather.gov/midland
What forecasters said that day
The local office's own words before this blizzard warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this blizzard warning went out at Feb 2, 11:42 AM CST, 2 hours 52 minutes earlier.
Area forecast discussion, Feb 2, 11:42 AM CST, 2 hours 52 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
1142 AM CST Wed Feb 2 2022
...New AVIATION...
.AVIATION...
(18Z TAFS)
Issued at 1129 AM CST Wed Feb 2 2022
An arctic front has moved through the area. CIGs will decrease to
MVFR and IFR levels over the next 6-9 hours. Temperatures will
slowly but steadily fall throughout the day causing -RA to change
to FZRA/PL before finally changing to -SN 00-06Z. At MAF, expect
freezing temps to arrive around 21Z with a period of FZRA/PL for
several hours before a change over to SN. -SN will then continue
through the night ending sometime after 12Z.
Hennig
&&
.SHORT TERM...
(Today through Thursday afternoon)
Issued at 359 AM CST Wed Feb 2 2022
Based on radar early this morning weak echoes across all of the
area was working to moisten the subcloud layer. Precip will be
quick to form this morning (15Z) across the wrn Low Rolling Plains
and nrn PB when lift along the 85h front becomes juxtaposition
with the deeper lift aloft assocd with the upper jet, which will
be just to the n at that time. NAMBUFR soundings around Snyder
initially favor -RA/-FZRA (+3C warm nose) 14Z-19Z then a mix with
some sleet (+1 to +2C warm nose) 19Z-23Z. Farther w into the
Davis-GDP Mtns precip will start to appear 12Z-15Z. Initially thru
18Z today snow levels will be near 6-6.5kft decreasing to 5-6kft
by 00Z/Thu. A cold pocket of mid-level instability will be nearby
and if it is farther e-se then snow levels will be lower and onset
will occur earlier in the mtns. There is not a clear signal as to
when the precip will be reaching the ground across the mtns, but
could be as earlier as 15Z. By 03Z/Thu wintry precip will be
fairly widespread with intensity on an increasing trend,
especially across Trans Pecos. There is still a predictable signal
in vertical motion fields and after 06Z/Thu it is shown to be
focused across the PB. There is also some indication the right
entrance region of the upper jet will be a more favored location
to prolong lift, resulting in the possibility of higher snow
amounts. The consensus is for 2-4" e of the mtns extending e-ne
INVOF I-20 corridor, with mtns 3-5" locally higher to around 8" in
parts of GDP Mtns. Based on the potential for significant ice
accumulations early and then higher snow amounts toward Thur AM we
will upgrade Mitchell, Scurry, Howard, Borden counties a winter
storm warning. Also we will include Davis Mtn foothills in the
warning to catch some upslope enhancement and the I-10/I-20 split
area. Other considerations included the possibility of expanding
the warning farther s if the FZRA potential looks a little better.
Also we issued a high wind warning starting late tonight for GDP
Pass where temporary blizzard like conditions are possible. Wind
chills will be dangerously cold (-5 to -8) Thu AM and an advisory
may be needed for a few hrs.
&&
.LONG TERM...
(Thursday night through Tuesday)
Issued at 359 AM CST Wed Feb 2 2022
Another shortwave will round the base of the trough ejecting
decent ascent over the Big Bend region and the Davis Mountains
Friday morning. This could cause snow flurries into the late
morning hours. Friday morning, temperatures will continue to be
frigid as temperatures will hoover around the single digits to
teens across much of the region. This will allow wind chills to
drop below 0F while portions of the northern Permian Basin could
drop down as low as -5F. Therefore, a Wind Chill Advisory will
likely be issued for the northern portions of the Permian Basin
and Southeast New Mexico early Friday morning. Frigid wind chills
could be dangerous to anyone outdoors and pets left unattended.
Temperatures will likely struggle to climb above freezing Fri as
snow pack could prevent optimal day time heating. Motorist should
remain alert as black ice could remain on roadways into Saturday
morning.
By Saturday, winds will veer out of the southwest bringing in
drier warm air, this is going to warm the region above freezing
into the low to mid 40s. In addition, dry air and subsidence is
going to clear skies allowing peak insolation to melt snow.
Sunday, a front is expected to move into the area bringing
potential high winds to Guadalupe Pass. The front is going to
transport cold air keeping temperatures below normal into the
start of the week, nothing like what we are going to experience.
Temperatures will gradually increase in the long term reaching
normal by mid next week. No precip is expected in the long term.
&&
.PRELIMINARY POINT TEMPS/POPS...
Big Spring 39 14 25 9 / 70 90 30 0
Carlsbad 42 17 26 8 / 50 90 40 0
Dryden 54 24 33 20 / 40 90 40 10
Fort Stockton 45 19 27 13 / 60 90 40 10
Guadalupe Pass 38 14 21 10 / 50 90 40 10
Hobbs 35 12 25 8 / 40 80 20 0
Marfa 47 15 26 9 / 60 90 40 10
Midland Intl Airport 38 15 26 8 / 60 80 30 0
Odessa 38 17 26 10 / 50 80 30 0
Wink 41 16 27 9 / 40 90 30 0
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
TX...Winter Weather Advisory until noon CST Thursday for Andrews-
Crane-Dawson-Ector-Gaines-Glasscock-Loving-Marfa Plateau-
Martin-Midland-Pecos-Reagan-Reeves County Plains-Upton-Ward-
Winkler.
Winter Storm Warning until noon CST /11 AM MST/ Thursday for
Davis Mountains-Davis Mountains Foothills-Eastern Culberson
County-Guadalupe Mountains Above 7000 Feet-Guadalupe and
Delaware Mountains-Van Horn and Highway 54 Corridor.
Winter Storm Warning until noon CST Thursday for Borden-Howard-
Mitchell-Scurry.
High Wind Warning from 11 PM CST /10 PM MST/ this evening to 9
AM CST /8 AM MST/ Thursday for Guadalupe and Delaware
Mountains.
NM...Winter Weather Advisory until 11 AM MST Thursday for Central Lea
County-Northern Lea County-Southern Lea County.
Winter Storm Warning until 11 AM MST Thursday for Eddy County
Plains-Guadalupe Mountains of Eddy County.
&&
SHORT TERM...99
LONG TERM....99
AVIATION...10Hazardous weather outlook, Feb 2, 4:14 AM CST, 10 hours 20 minutes before
Hazardous Weather Outlook National Weather Service Midland/Odessa TX 414 AM CST Wed Feb 2 2022 NMZ027>029-033-034-TXZ045>048-050>053-059>063-067>070-075-082- 270>282-031015- Guadalupe Mountains of Eddy County-Eddy County Plains- Northern Lea County-Central Lea County-Southern Lea County-Gaines- Dawson-Borden-Scurry-Andrews-Martin-Howard-Mitchell-Loving-Winkler- Ector-Midland-Glasscock-Ward-Crane-Upton-Reagan-Pecos-Terrell- Guadalupe Mountains Above 7000 Feet-Guadalupe and Delaware Mountains- Van Horn and Highway 54 Corridor-Eastern Culberson County- Reeves County Plains-Chinati Mountains-Marfa Plateau-Davis Mountains- Davis Mountains Foothills-Central Brewster County-Chisos Basin- Presidio Valley-Lower Brewster County- 414 AM CST Wed Feb 2 2022 /314 AM MST Wed Feb 2 2022/ This Hazardous Weather Outlook is for portions of southeast New Mexico, southwest Texas, and western Texas. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday A Winter Storm Warning has been issued for the Guadalupe Mountains and adjacent plains, as well as the Davis Mountains, and northeastern Permian Basin Wednesday afternoon into Thursday. Snowfall amounts of 3 to 5 inches could make travel hazardous. Ice accumulations from freezing rain and sleet of around a quarter inch are possible in the northeastern Permian Basin. A Winter Weather Advisory has been issued for extreme southeastern New Mexico, the Permian Basin, Trans Pecos, and Marfa Plateau. Snowfall amounts of 1 to 3 inches are expected along with ice accumulations from freezing rain and sleet less then a tenth of an inch. Very cold temperatures are expected to impact the region Wednesday through Friday. Wind chill values could drop into the single digits or below zero for many locations. High Wind Warning has been issued for the Guadalupe and Delaware Mountains Thursday morning with snow possible, resulting in potentially blizzard conditions due to blowing snow. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. Please relay any information about observed severe weather to the NWS while following all local, state and CDC guidelines. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service Office in Midland, can be found on the internet at... https://weather.gov/midland
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 2, 3:49 AM CST | High Wind Warning | MAF | Culberson | 11 hr |
| Feb 2, 2:34 PM CST | Wind Chill Advisory | MAF | Culberson, Dawson, Gaines | 19 hr |
Nearby
Blizzard Warnings in Texas, 2022Every blizzard warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.